Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


need yr help desperatley
Apr 5, 2009

i first of all would like to thank you for your help your answers have been a life saver for me. diagnozed in jan vl 275 k and cd count 680. doctor started atripla secon labs were cd count at 640 and undectable viral load. met a specialist who got me off the atripla and a month after cd4 894 and undetectable viral load. am going for a fourth test this week. my questions are as follows have lost mass in the ass cheeks and feel an unconformtable feeling. have had an colonoscopy done as well as met a hemroids specialist who have examined me. keep on having the feeling what else can i do. 2) know the viral load is kind of high am going through alot of aniexty so taking immovaine to sleep a high dose could that have an effect on my feeling depressed all the time. yr help will be appreciated

Response from Dr. Holodniy

If I understand the timing here, you were diagnosed in January 09 and received about 2 months of atripla, after which it was stopped. It is unlikely that your loss of subcutaneous fat in your backside is the result of such a short exposure to the HIV meds. Although your viral load was high prior to treatment, it became undetectable, and you don't know the results of this last test. It is unlikely that a detectable viral load in and of itself is responsible for anxiety or depression symptoms. Although knowledge of being HIV infected certainly can be contributory. I would suggest checking in with a mental health provider and seeing whether medication or other kinds of therapy are indicated.



Previous
Elisa Indeterminate then Positive, waiting on Western
Next
Atripila

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement